RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2006, Volume 18, Number 1, Pages 10–16 (Mi mm107)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical simulation of nonlinear dynamics problems of elastic-plastic structures

V. G. Bazhenov, V. K. Lomunov, D. T. Chekmarev

Research Institute of Mechanics, N. Novgorod State University

Abstract: The construction method of explicit-implicit schemes, proposed earlier by authous for unsteady dynamics of thin-walled structures in [1], [2], is developed. A theoretic feasibility of the method and its realization, based on continuum mechanics equations and shell theory is carried out. An example of non-linear solution of the rod dynamics problem, showing the method efficiency, is given.

Full text: PDF file (321 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.10.2005

Citation: V. G. Bazhenov, V. K. Lomunov, D. T. Chekmarev, “Numerical simulation of nonlinear dynamics problems of elastic-plastic structures”, Matem. Mod., 18:1 (2006), 10–16

Citation in format AMSBIB
\Bibitem{BazLomChe06}
\by V.~G.~Bazhenov, V.~K.~Lomunov, D.~T.~Chekmarev
\paper Numerical simulation of nonlinear dynamics problems of elastic-plastic structures
\jour Matem. Mod.
\yr 2006
\vol 18
\issue 1
\pages 10--16
\mathnet{http://mi.mathnet.ru/mm107}
\zmath{https://zbmath.org/?q=an:1124.74051}


Linking options:
  • http://mi.mathnet.ru/eng/mm107
  • http://mi.mathnet.ru/eng/mm/v18/i1/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Vasyukov, A. S. Ermakov, I. B. Petrov, A. P. Potapov, A. V. Favorskaya, A. V. Shevtsov, “Combined grid-characteristic method for the numerical solution of three-dimensional dynamical elastoplastic problems”, Comput. Math. Math. Phys., 54:7 (2014), 1176–1189  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математическое моделирование
    Number of views:
    This page:514
    Full text:254
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021